# SDR DALA13050130956

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLAME SPRAY ON RUDDER CONTROL TAB.  DAMAGED FLAME SPRAY ON RUDDER CONTROL TAB WAS REPAIRED IAW SRM 51-70-1, AD PAR 23 AND CARD 2000-8149-08, 6467033, JOB 000-0046.  RII COMPLETED.
